Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 32, NWS Phoenix, AZ

August 7, 2015Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 7, 2015, 2:28 PM MST for Pinal County, Arizona. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 2:28 PM MST (21:28 UTC)
Expired
Aug 7, 2015, 2:45 PM MST
In force
17 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 45 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 9.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
2488 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WUUS55 KPSR 072128
SVRPSR
AZC021-072145-
/O.NEW.KPSR.SV.W.0032.150807T2128Z-150807T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
228 PM MST FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PINAL COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 245 PM MST

* AT 227 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED 9 MILES EAST OF FLORENCE...AND MOVING NORTHEAST AT 10
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3302 11127 3301 11131 3303 11135 3315 11132
      3321 11119 3316 11108
TIME...MOT...LOC 2127Z 221DEG 8KT 3305 11122 

$$

PI
1 follow-up statement
042 
WWUS55 KPSR 072144
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
244 PM MST FRI AUG 7 2015

AZC021-072154-
/O.EXP.KPSR.SV.W.0032.000000T0000Z-150807T2145Z/
PINAL AZ-
244 PM MST FRI AUG 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PINAL COUNTY WILL
EXPIRE AT 245 PM MST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3302 11127 3301 11131 3303 11135 3315 11132
      3321 11119 3316 11108
TIME...MOT...LOC 2141Z 221DEG 8KT 3305 11122 

$$

PI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 10:35 AM MST, 3 hours 53 minutes earlier.

Area forecast discussion, Aug 7, 10:35 AM MST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1035 AM MST FRI AUG 7 2015

.UPDATE...TO AVIATION DISCUSSION...

&&

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EAST OF PHOENIX
TODAY...BUT STORM CHANCES WILL WANE ACROSS THE ENTIRE AREA THIS
WEEKEND AS DRIER AIR MOVES INTO THE AREA. A RETURN TO A MORE TYPICAL
MONSOON FLOW IS EXPECTED BY THE MIDDLE OF NEXT WEEK...ALTHOUGH STORM
CHANCES WILL REMAIN SLIGHTLY BELOW NORMAL FOR MID AUGUST.

&&

.DISCUSSION...
PRE-SUNRISE ISOLATED THUNDERSHOWERS POPPED UP ACROSS THE EAST VALLEY
ALONG A SOUTHWEST TO NORTHEAST BOUNDARY. WHILE MOSTLY LIGHT IN RAIN
ACCUMULATION...A FEW HUNDREDTHS TO A TENTH OF AN INCH HAVE BEEN
RECORDED FROM SUN LAKES THROUGH CHANDLER...MESA AND UP TOWARDS
FOUNTAIN HILLS. SUFFICIENT MOISTURE IS DEFINITELY IN PLACE PER THE
12Z PSR SOUNDING WITH 1.72 IN OF PWAT AND NEARLY IDENTICAL IN THE TWC
SOUNDING. LOOKING AT UPPER LEVEL HIGH DENSITY WINDS /300-500MB/ FAVORABLE
UPSLOPE DIFFLUENCE ACROSS THE EASTERN PORTION OF OUR CWA TODAY WILL
KEEP THE FOCUS OF ACTIVITY TO THESE LOCATIONS. NOT MUCH THINKING HAS
CHANGED FROM THE PREVIOUS DISCUSSION.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 247 AM MST 7 AUG/....
EARLY MORNING WATER VAPOR IMAGERY DEPICTS A RATHER IMPRESSIVE
SYNOPTIC SETUP ACROSS THE REGION...WITH A LARGE UPPER LOW MOVING INTO
CENTRAL CALIFORNIA AND A WEAK ELONGATED SHORTWAVE TROUGH SWEEPING
THROUGH THE LOWER COLORADO RIVER VALLEY. SPC MESOANALYSIS PAGE
SUGGESTS A BROAD AREA OF DEEP /0-6KM/ SHEAR AROUND 40-45KTS
COINCIDENT WITH AN APPROACHING 90KT 300MB JET STREAK. THIS...ALONG
WITH TERRAIN INFLUENCES...CERTAINLY EXPLAINS SHOWERS AND STORMS HAVE
BEEN PERSISTING FOR SUCH A LONG TIME ACROSS SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. THERE HAS BEEN A BIT OF A NORTHWARD SHIFT IN THE
HEAVIEST PRECIP SINCE 06Z AND STORMS ARE FINALLY BEGINNING TO DETACH
FROM THE MOUNTAINS OF JOSHUA TREE NATIONAL PARK. MEANWHILE SOUTH OF
THE BORDER...A COMPLEX TRIED TO GET GOING AROUND 03Z BUT IS ALREADY
DECAYING. CONVECTION REMAINS ABSENT ACROSS THE PHOENIX METRO WITH
ONLY SOME DEBRIS CLOUDS IN PLACE.

AS THE OFFSHORE UPPER LOW CONTINUES ITS TREK INLAND
TODAY...SOUTHWESTERLY FLOW ALOFT WILL BEGIN TO SCOUR OUT OUR EXISTING
BL MOISTURE. WHILE BL MIXING RATIOS RESIDE AROUND 8-9 G/KG THIS
MORNING...THEY SHOULD BE ABOUT HALF OF THAT BY 00Z WITH THE HIGHEST
AMOUNTS CONFINED TO EASTERN ARIZONA. WHILE SHOWERS AND THUNDERSTORMS
WILL ALMOST CERTAINLY DEVELOP ACROSS THE AREA...SOUTHWESTERLY
STEERING FLOW WILL LIKELY KEEP THE MAJORITY OF THE ACTIVITY FROM
PHOENIX EASTWARD. INHERITED POP FORECAST DEPICTED 10-20 PERCENT
CHANCES ACROSS THE METRO WITH HIGHER VALUES TO THE EAST AND THIS
STILL SEEMS REASONABLE. CONTEMPLATED REDUCING POPS AROUND PHOENIX
HOWEVER THE UPSTREAM MCS AND RESULTING MCV THAT WILL MOVE THROUGH
THE AREA LATER TODAY /ALONG WITH SEVERAL HI-RES MODELS INDICATING
POP-UP STORMS/ LED ME TO LEAVE THE 10-20 POPS IN PLACE. ONLY CHANGE
WAS TO INTRODUCE A MENTION OF PATCHY BLOWING DUST ACROSS NW PINAL
COUNTY GIVEN LOW ANTECEDENT SOIL MOISTURE IN THAT AREA AND NEARBY
PROXIMITY OF STORMS.

NOT SURPRISINGLY...PERSISTENT SOUTHWESTERLY FLOW ACROSS THE AREA
THROUGH THE WEEKEND INTO EARLY NEXT WEEK WILL LEAD TO WELL BELOW
NORMAL PRECIP CHANCES ACROSS THE AREA. HARD TO JUSTIFY POPS ANYWHERE
NEAR CLIMO THIS WEEKEND. A FEW ISOLATED SHOWERS ARE POSSIBLE EAST OF
GLOBE...BUT THAT'D BE ABOUT IT.

DETERMINISTIC AND PROBABILISTIC GUIDANCE SUGGESTS A RETURN TO A MORE
TYPICAL/FAVORABLE MONSOON FLOW /EAST AND SOUTHEAST WINDS IN THE
700-300MB LAYER/ FROM TUESDAY ONWARD. THAT BEING SAID...MOISTURE
APPEARS TO BE LACKING WITH PWATS ONLY RISING TO NORMAL VALUES
/AROUND 1.25 INCHES/. WITHOUT ANY OBVIOUS TRIGGERS IN THE FLOW AND
BL MOISTURE WITHIN A FEW PERCENT OF NORMAL...IT DOESN'T APPEAR
ANYTHING MUCH HIGHER THAN CLIMO POPS ARE WARRANTED AT THIS POINT.
INHERITED FORECAST ALREADY HAD THIS IDEA AND WAS ONLY ADJUSTED
SLIGHTLY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

LIGHT TO MODERATE RAIN SHOWERS PERSIST IN A ROUGH LINE SLOWLY
LIFTING NORTHWARD ACROSS PORTIONS OF THE EAST AND CENTRAL VALLEY.
LIGHTNING ACTIVITY HAS DIMINISHED WITH THESE IN THE LAST HALF
HOUR...WITH THE FOCUS ON THE STRONGER...MORE ORGANIZED STORMS
FORMING ACROSS FAR EASTERN PINAL AND SOUTHERN GILA COUNTIES. SHOWERS
LIKELY TO CONTINUE TO DRIFT NORTHWARD AND MOSTLY ACROSS THE
CENTRAL/EASTERN PORTIONS OF THE PHX METRO WITH STORMS ACROSS EASTERN
AZ BY MIDDAY. RESULTING SFC WINDS WILL MAINTAIN SOUTH TO
SOUTHEASTERLY HEADINGS...PSBL VRB IF CLOUDS CAN THIN AND GRADUALLY
CLEAR LATER INTO THE AFTN. PLENTY OF MONSOONAL MOISTURE STILL
LINGERS ACROSS THE SOUTH-CENTRAL AZ DESERTS...BUT CONDITIONS ACROSS
WESTERN AZ AND THE WEST VALLEY LOOK FAIRLY STABLE ATTM AND NOT
SUPPORTIVE OF STRONG STORMS EVEN WITH SOME DAYTIME HEATING TO HELP
THINGS ALONG. STORMS LATER TODAY COULD IMPACT THE EASTERN SATELLITE
AIRFIELDS...KSDL...KIWA...KFFZ...WITH VCTS THIS LATE AFTN/EVE AND
POSSIBLE BREEZY OUTFLOW IMPACTS INTO KPHX.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
DRIER AIR MOVING INTO THE REGION TODAY TO CLEAR THE SKIES THIS
MORNING AT BOTH KIPL AND KBLH...WITH THUNDERSTORM ACTIVITY MOVING
WELL OF THE THE EAST. GUSTY S-LY WINDS AT KBLH AND SW-LY WINDS AT
KIPL TO DEVELOP THIS AFTERNOON/EVENING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
LIMITED MOISTURE WILL BE PRESENT ACROSS MOSTLY EASTERN PORTIONS OF
ARIZONA THROUGH THE WEEKEND ALLOWING FOR AFTERNOON/EVENING SLIGHT
CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER TERRAIN
LOCATIONS NORTH AND EAST OF PHOENIX. INCREASING MOISTURE INTO EARLY
NEXT WEEK WILL PUSH CHANCES OF SHOWERS AND THUNDERSTORMS INTO THE
SOUTHERN AND WESTERN ARIZONA DESERTS. MINIMUM RELATIVE HUMIDITIES OF
10 TO 20 PERCENT RANGE WILL BE COMMON ACROSS THE DESERTS THIS
WEEKEND WITH SOME IMPROVEMENT GOING INTO EARLY NEXT WEEK. DRIEST
LOCATION WILL BE SOUTHEAST CALIFORNIA THIS WEEKEND WITH MINIMUM RH
VALUES INTO THE SINGLE DIGITS. HIGH TEMPERATURES WILL BE AROUND OR
SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. WINDS WILL BE LIGHT
THROUGH MUCH OF THE PERIOD FOLLOWING TYPICAL DIURNAL DIRECTIONS
EXCEPT FOR AFTERNOON UPSLOPE BREEZES GUSTING AT TIMES UP TO 20 MPH.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...DEWEY
PREVIOUS DISCUSSION...LEINS
AVIATION...NOLTE/PERCHA
FIRE WEATHER...KUHLMAN/CB

In the hours before

Special weather statement, Aug 7, 11:44 AM MST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1144 AM MST FRI AUG 7 2015

AZZ024-071930-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1144 AM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY

UNTIL 1230 PM MST

AT 1143 AM MST...DOPPLER RADAR WAS TRACKING A SLOW MOVING STRONG
THUNDERSTORM NEAR GLOBE AND ALONG HIGHWAY 70.

WIND GUSTS UP TO 50 MPH...HEAVY RAINFALL AND DANGEROUS LIGHTNING
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLOBE AND CUTTER.

LAT...LON 3333 11066 3334 11079 3358 11084 3355 11052
TIME...MOT...LOC 1843Z 180DEG 4KT 3339 11073

NOLTE
Special weather statement, Aug 7, 11:51 AM MST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1151 AM MST FRI AUG 7 2015

AZZ024-071945-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1151 AM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY

UNTIL 1245 PM MST

AT 1151 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SAN CARLOS...OR 17 MILES EAST OF GLOBE. THIS STORM WAS NEARLY
STATIONARY.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN CARLOS.

LAT...LON 3340 11040 3339 11042 3338 11045 3329 11046
      3330 11053 3349 11056 3350 11037
TIME...MOT...LOC 1851Z 179DEG 4KT 3334 11049

NOLTE
Special weather statement, Aug 7, 12:29 PM MST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1229 PM MST FRI AUG 7 2015

AZZ024-072030-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1229 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY

UNTIL 130 PM MST

AT 1229 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF CLAYPOOL...OR 14 MILES NORTH OF GLOBE...MOVING
NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL GILA
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3346 11074 3352 11078 3352 11086 3364 11092
      3368 11084 3366 11078 3380 11067 3354 11050
TIME...MOT...LOC 1929Z 243DEG 7KT 3360 11080

NOLTE
Special weather statement, Aug 7, 12:53 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1253 PM MST FRI AUG 7 2015

AZZ024-072115-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1253 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN GILA COUNTY

UNTIL 215 PM MST

AT 1253 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM KEARNY AND THE SOUTHERN TIP OF GILA
COUNTY TO 8 MILES EAST OF SAN CARLOS RESERVOIR TO NEAR
WINKELMAN...AND MOVING NORTH AT 15 TO 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GLOBE...HAYDEN...CHRISTMAS...SAN CARLOS...SAWMILL...CUTTER...HILLTOP
AND CENTRAL HEIGHTS-MIDLAND CITY.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3347 11017 3344 11020 3344 11032 3340 11035
      3339 11044 3329 11046 3320 11040 3319 11050
      3314 11059 3315 11063 3299 11079 3323 11094
      3329 11094 3383 11033 3358 11000 3347 11000
TIME...MOT...LOC 1953Z 177DEG 16KT 3323 11031 3293 11077

NOLTE
Local storm report, Aug 7, 1:47 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
147 PM MST FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 ENE SAN CARLOS        33.35N 110.45W
08/07/2015                   GILA               AZ   LAW ENFORCEMENT

            LIVE WIRE BLOWN DOWN IN RESIDENTIAL AREA. WATER
            COVERING ROADWAY. FLOODING IN RESIDENTIAL AREA

&&

EVENT NUMBER PSR1500096

PSR
Special weather statement, Aug 7, 2:22 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
222 PM MST FRI AUG 7 2015

AZZ024-028-072215-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
222 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PINAL...EAST CENTRAL MARICOPA AND GILA COUNTIES

UNTIL 315 PM MST

AT 221 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS ACROSS MUCH OF SOUTHERN GILA COUNTY. INDIVIDUAL
THUNDERSTORMS WERE MOVING NORTHEAST AT 20 MPH THOUGH THE AREA OF
STORMS WAS SLOWLY EXPANDING TO THE WEST.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...GLOBE...SUPERIOR...HAYDEN...CHRISTMAS...ROOSEVELT...SAN
CARLOS...MIAMI...SAWMILL...CUTTER...FOUR PEAKS...CLAYPOOL...QUEEN
VALLEY...TONTO NATIONAL MONUMENT...HILLTOP...APACHE LAKE...PUNKIN
CENTER...CENTRAL HEIGHTS-MIDLAND CITY...TONTO BASIN AND TOP OF THE
WORLD.

LAT...LON 3344 11021 3338 11045 3329 11046 3320 11040
      3315 11063 3299 11079 3324 11095 3295 11137
      3326 11132 3396 11139 3380 11115 3376 11099
      3364 11092 3368 11084 3366 11078 3379 11068
      3385 11056 3383 11033 3379 11027 3366 11012
TIME...MOT...LOC 2121Z 232DEG 17KT 3361 11118

PI

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 5:04 PM MSTSpecial Weather StatementPSRYuma26 min
Aug 6, 7:14 PM MSTSpecial Weather StatementPSR16 min
Aug 6, 9:41 PM MSTSpecial Weather StatementPSR34 min
Aug 7, 6:06 AM MSTSpecial Weather StatementPSR39 min
Aug 7, 6:52 AM MSTSpecial Weather StatementPSRPinal38 min
Aug 7, 7:29 AM MSTSpecial Weather StatementPSR46 min
Aug 7, 11:41 AM MSTSpecial Weather StatementPSRGila49 min
Aug 7, 11:44 AM MSTSpecial Weather StatementPSRGila46 min
Aug 7, 11:51 AM MSTSpecial Weather StatementPSRGila54 min
Aug 7, 11:56 AM MSTSevere Thunderstorm WarningPSRGila49 min
Aug 7, 12:21 PM MSTAreal Flood AdvisoryPSRGila3 hr
Aug 7, 12:29 PM MSTSpecial Weather StatementPSRGila61 min
Aug 7, 12:53 PM MSTSpecial Weather StatementPSRGila82 min
Aug 7, 1:25 PM MSTFlash Flood WarningPSRGila3 hr
Aug 7, 1:54 PM MSTBlowing Dust AdvisoryPSR2 hr
Aug 7, 2:16 PM MSTFlash Flood WarningPSRGila3 hr
Aug 7, 2:22 PM MSTSpecial Weather StatementPSRGila53 min
Aug 7, 3:19 PM MSTSpecial Weather StatementPSRPinal41 min
Aug 7, 4:20 PM MSTSpecial Weather StatementPSR25 min
Aug 7, 4:47 PM MSTSpecial Weather StatementPSRMaricopa43 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.